# SDR SWAA2023082493194

- Difficulty date: August 24, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 36,301 hours, 16,732 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY FLASHLIGHT STATUS LIGHT NOT FLASHING<[01] REMOVED AND REPLACED AFT GALLEY FLASHLIGHT BATTERY IN REF TO AMM 25-64-00. OPS TEST GOOD.
